Class number and factorization in quadratic number fields
Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 167-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_2_167_190,
author = {W. Narkiewicz},
title = {Class number and factorization in quadratic number fields},
journal = {Colloquium Mathematicum},
pages = {167--190},
year = {1967},
volume = {17},
number = {2},
doi = {10.4064/cm-17-2-167-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-167-190/}
}
TY - JOUR AU - W. Narkiewicz TI - Class number and factorization in quadratic number fields JO - Colloquium Mathematicum PY - 1967 SP - 167 EP - 190 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-167-190/ DO - 10.4064/cm-17-2-167-190 LA - en ID - 10_4064_cm_17_2_167_190 ER -
W. Narkiewicz. Class number and factorization in quadratic number fields. Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 167-190. doi: 10.4064/cm-17-2-167-190
Cité par Sources :